MAUDE Adverse Event Report: CONMED PADPRO; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

CONMED PADPRO; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Catalog Number 2001M
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Date of Event 03/30/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
G3 initial awareness date was 02jun26.The reported device has been returned to conmed; however, the evaluation of the device has not been completed.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
The sales representative reported on behalf of the customer that the 2001m adult/child=10kg radiotrans electrd,physiocontrolquikcombodevice was being used on (b)(6) 2026 during a hemodynamics procedure when it was reported "another incident happened with the same batch of padpro units, a burn occurs immediately after the first shock at 200 j.Additionally, a different defibrillator was used and the issue still occurred." further assessment found that the patient experienced a 2nd degree burn and it was treated with grade 2 dressing with greasy gauze located on the anterior chest.The procedure was completed and there was no report of surgical intervention or extended hospitalization for the patient or user.This report is being raised on the reported injury due to the patient experiencing a 2nd degree burn.

Brand Name
PADPRO
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
CONMED
525 french rd
utica NY 13502
Manufacturer (Section G)
KATECHO, INC.
4020 gannett ave
des moines IA 50321
Manufacturer Contact
samantha dewberry
525 french road
utica, NY 13502
3152230184
MDR Report Key25649880
Report Number1320894-2026-00163
Device Sequence Number21269769
Product Code MKJ
UDI-Device Identifier10653405042570
UDI-Public(01)10653405042570(17)280225(10)Y02252502
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
P200004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2001M
Device Lot NumberY02252502
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer07/20/2026
Initial Report FDA Received Date06/29/2026
Supplement Report FDA Received Date07/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown